MathSciNet Relay Station
MathSciNet bibliographic data
MR2766343 60J80 (60F10 60K37)
Kozlov, M. V. On large deviations of strictly subcritical branching processes in a random environment with a geometric distribution of descendants. (Russian) Teor. Veroyatn. Primen. 54 (2009), no. 3, 439--465; translation in Theory Probab. Appl. 54 (2009), no. 3, 424–446
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement